Lambert-Eaton News Forums Forums Treating LEMS IVIG and Plasmapheresis IVIG immunoglobulin, the roller coaster

  • IVIG immunoglobulin, the roller coaster

    Posted by price-wooldridge on August 2, 2020 at 9:00 am

    Since my second of two infusions, 8 days ago, it’s been a bit of a roller coaster.  There are a number of symptoms, but here I’ll just comment on exercise and my walking.  Day one out, fantastic feeling, then not so great for a couple of days.  The past few days I settled into some good, strong walks with free feeling hip movement.  And then today (frown).  As soon as I set out, my hips felt bound up.  I could feel it immediately, and with a little up incline, felt some fatigue too.  What in the world is going on?!  That’s the mystery.  Why indeed.  I’m pretty sure, if I reported this to my neuromuscular neurologist, she wouldn’t have an explanation.  Neither do I.   It just happens.    If you notice these variations, especially early after your infusion, I’d enjoy hearing your story.

    price-wooldridge replied 3 years, 8 months ago 2 Members · 2 Replies
  • 2 Replies
  • tescha

    Member
    August 4, 2020 at 6:38 pm

    Hi Price,  I understand your frustration with the waxing and waning of symptoms.  I too have big changes from day to day.  When I started my ivig infusions 6 months ago I had great improvment for about 10 days then declined.  But my last 4 infusions I only had a few days of improvment.  I have them every 3 wks but as of today my doctor increased it to every 2 wks. I hope this helps

    Tescha.

  • price-wooldridge

    Member
    August 5, 2020 at 8:49 am

    Yes, I hope your increased IVIG frequency is the answer, Tescha. Keep us posted.  I’ve always been on a strict 4 week infusion cycle.  So many times I’ll have symptoms in that last week letting me know I need a fresh fill up.  The ups and downs of LEMS is dependent on so many influences, it seems futile to try and get your mind wrapped around everything.

Log in to reply.